# SDR EIAA2009054

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 100,567 hours
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Loose
- Location: Instrument Panel
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO FIRST OFFICER INSTRUMENT PANEL SLID BACK WHEN TAKEOFF POWER WAS APPLIED.  SECURED FIRST OFFICERS P3 INSTRUMENT PANEL.
